Homology and Direct Sums of Countable Abelian Groups.

R.J. Nunke

Mathematische Zeitschrift (1967)

  • Volume: 101, page 182-212
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Nunke, R.J.. "Homology and Direct Sums of Countable Abelian Groups.." Mathematische Zeitschrift 101 (1967): 182-212. <http://eudml.org/doc/170837>.

@article{Nunke1967,
author = {Nunke, R.J.},
journal = {Mathematische Zeitschrift},
keywords = {abelian group theory; totally projective groups; homological characterization; direct sums of countable reduced p-groups; d.s.c. groups},
pages = {182-212},
title = {Homology and Direct Sums of Countable Abelian Groups.},
url = {http://eudml.org/doc/170837},
volume = {101},
year = {1967},
}

TY - JOUR
AU - Nunke, R.J.
TI - Homology and Direct Sums of Countable Abelian Groups.
JO - Mathematische Zeitschrift
PY - 1967
VL - 101
SP - 182
EP - 212
KW - abelian group theory; totally projective groups; homological characterization; direct sums of countable reduced p-groups; d.s.c. groups
UR - http://eudml.org/doc/170837
ER -

Citations in EuDML Documents

top
  1. Peter Vassilev Danchev, A note on the countable extensions of separable p ω + n -projective abelian p -groups
  2. Peter Vassilev Danchev, Patrick Keef, A note on a theorem of Megibben
  3. Laszlo Fuchs, Valued vector spaces and abelian p -groups
  4. Peter Danchev, On Some Fully Invariant Subgroups of Summable Groups
  5. Peter Danchev, Fully Invariant Subgroups of n -Summable Primary Abelian Groups
  6. Peter Vassilev Danchev, On countable extensions of primary abelian groups
  7. Peter Vassilev Danchev, Notes on countable extensions of  p ω + n -projectives
  8. Petr Nemec, Remarque sur les sommes directes des modules de type dénombrable

NotesEmbed ?

top

You must be logged in to post comments.